Spike solutions for a class of singularly perturbed quasilinear elliptic equations

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

By means of a penalization scheme due to del Pino and Felmer, we prove the existence of single-peaked solutions for a class of singularly perturbed quasilinear elliptic equations associated with functionals which lack of smoothness. We do not require neither uniqueness assumptions on the limiting autonomous equation nor monotonicity conditions on the nonlinearity. Compared with the semilinear case some diculties arise and the study of concentration of the solutions needs a somewhat involved analysis in which the Pucci–Serrin variational identity plays an important role
Original languageEnglish
Pages (from-to)1307-1336
Number of pages30
JournalNONLINEAR ANALYSIS
Volume54
DOIs
Publication statusPublished - 2003

Keywords

  • spike solutions

Fingerprint

Dive into the research topics of 'Spike solutions for a class of singularly perturbed quasilinear elliptic equations'. Together they form a unique fingerprint.

Cite this